# SDR USAA2014032600008

- Difficulty date: March 12, 2014
- Submitted: March 26, 2014
- Operation: Air carrier
- Aircraft: N187US
- Make and model: Airbus A321-211
- Aircraft serial: 1704
- Aircraft time: 41,326 hours, 15,212 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53112782202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S2 CHECK LEVEL 2, FILIFORM CORROSION ON UPPER SURFACE OF FLOORBEAM BETWEEN FRAME 16 TO FRAME 20, Z-500 & -Y1290.  REPLACED FLOORBEAM BETWEEN FRAME 16 TO FRAME 20, Z-500 &  -Y1290 IAW SRM 51-72-00 & SRM 51-75-12.
